The authors consider the nonlinear equation $-\frac 1m=z+Sm$ with a parameter $z$ in the complex upper half plane $\mathbb H $, where $S$ is a positivity preserving symmetric linear operator acting on bounded functions. The solution with values in $ \mathbb H$ is unique and its $z$-dependence is conveniently described as the Stieltjes transforms of a family of measures $v$ on $\mathbb R$. In a previous paper the authors qualitatively identified the possible singular behaviors of $v$: under suitable conditions on $S$ we showed that in the density of $v$ only algebraic singularities of degree two or three may occur.
In this paper the authors give a comprehensive analysis of these singularities with uniform quantitative controls. They also find a universal shape describing the transition regime between the square root and cubic root singularities. Finally, motivated by random matrix applications in the authors' companion paper they present a complete stability analysis of the equation for any $z\in \mathbb H$, including the vicinity of the singularities.
Le informazioni nella sezione "Riassunto" possono far riferimento a edizioni diverse di questo titolo.
Da: Studibuch, Stuttgart, Germania
paperback. Condizione: Gut. 133 Seiten; 9781470436834.3 Gewicht in Gramm: 500. Codice articolo 1115310
Quantità: 1 disponibili
Da: Antiquariat Bookfarm, Löbnitz, Germania
Softcover. Condizione: Gut. Ehem. Bibliotheksexemplar mit Signatur und Stempel. GUTER Zustand, ein paar Gebrauchsspuren. Ex-library with stamp and library-signature. GOOD condition, some traces of use. C-00893 9781470436834 Sprache: Englisch Gewicht in Gramm: 150. Codice articolo 2484733
Quantità: 1 disponibili
Da: BUCHSERVICE / ANTIQUARIAT Lars Lutzer, Wahlstedt, Germania
Condizione: gut. 2019. Quadratic Vector Equations on Complex Upper Half-Plane (Memoirs of the American Mathematical Society, September 2019, Number 1261, Band 261) In englischer Sprache. pages. Codice articolo BN344837
Quantità: 1 disponibili